MathSciNet Relay Station
MathSciNet bibliographic data
MR2306802 34D23 (34C25 92D30)
Song, Xinyu; Neumann, Avidan U. Global stability and periodic solution of the viral dynamics. J. Math. Anal. Appl. 329 (2007), no. 1, 281–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement